# SDR AMTA200700575

- Difficulty date: November 1, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER ANGLE BROKEN IN 3 AREAS AROUND FASTENER HOLES IN MAIN CABIN AFT FLOOR STRUCTURE BETWEEN FS 1661-1681, RBL 10.  REMOVED DAMAGED ANGLE AND FABRICATED NEW IAW SRM 53-00-01.  TREATED PRIMED IAW SRM 51-21-01.  (K)
